MathSciNet Relay Station
MathSciNet bibliographic data
MR1233291 11G09 (11R58)
Taguchi, Yuichiro Semi-simplicity of the Galois representations attached to Drinfelʹd modules over fields of "infinite characteristics''. J. Number Theory 44 (1993), no. 3, 292–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement